# SDR SWAA2024010939039

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 31,389 hours, 14,939 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH; FLAP HANDLE SET TO 30 HOWEVER THE FLAPS INDICATED 5. FLAPS ELECTRICALLY EXTENDED TO 15. NH30<[01] SERVICED #1 FLAP TRANSMISSION AND TO TRIP INDICATOR PER FILM 27-51 TASK 847. OPERATED FLAPS NUMEROUS TIMES; NO FAULTS FOUND. PERFORMED FSEU BITE CK PER FILM 27-51 TASK 801 NO FAULTS FOUND.
